UM

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
An efficient multigrid solver for two-dimensional spatial fractional diffusion equations with variable coefficients: An efficient multigrid solver for two-dimensional SFDEs Journal article
Applied Mathematics and Computation, 2021,Volume: 402
Authors:  Pan,Kejia;  Sun,Hai Wei;  Xu,Yuan;  Xu,Yufeng
Favorite |  | TC[WOS]:0 TC[Scopus]:1 | Submit date:2021/03/09
Biconjugate gradient stabilized method  Cascadic multigrid method  Fractional diffusion equations  Richardson extrapolation  Variable coefficients  
Quadratic finite element and preconditioning methods for options pricing in the SVCJ model Journal article
Journal of Computational Finance, 2014,Volume: 17,Issue: 3,Page: 3-30
Authors:  Zhang Y.-Y.;  Pang H.-K.;  Feng L.;  Jin X.-Q.
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2019/02/11
Jump Diffusion-processes  Stochastic Volatility  American Options  Returns  Systems  Assets